# SDR GUUA94155071910A

- Difficulty date: July 19, 2010
- Submitted: July 22, 2010
- Operation: Air carrier
- Aircraft: N17541
- Make and model: Beech 1900D
- Aircraft serial: UE203
- Aircraft time: 29,940 hours, 34,799 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Bracket
- Part number: 1016200131
- Condition: Corroded
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSPECTION DISCOVERED RIGHT ELEVATOR CENTER HINGE BRACKET EXFOLIATED.  REPLACED RIGHT ELEVATOR CENTER HINGE BRACKET.
